ISAAC PESENSON
ISAAC PESENSON
Professor of Mathematics, Temple University
Verified email at temple.edu
Title
Cited by
Cited by
Year
Sampling in Paley-Wiener spaces on combinatorial graphs
I Pesenson
Transactions of the American Mathematical Society 360 (10), 5603-5627, 2008
1802008
A sampling theorem on homogeneous manifolds
I Pesenson
Transactions of the American Mathematical Society 352 (9), 4257-4269, 2000
1032000
Band-limited localized Parseval frames and Besov spaces on compact homogeneous manifolds
D Geller, IZ Pesenson
Journal of Geometric Analysis 21 (2), 334-371, 2011
802011
Poincaré-type inequalities and reconstruction of Paley-Wiener functions on manifolds
I Pesenson
The Journal of Geometric Analysis 14 (1), 101-121, 2004
602004
Sampling, filtering and sparse approximations on combinatorial graphs
IZ Pesenson, MZ Pesenson
Journal of Fourier Analysis and Applications 16 (6), 921-942, 2010
542010
Sampling of Paley-Wiener functions on stratified groups
I Pesenson
Journal of Fourier Analysis and Applications 4 (3), 271-281, 1998
541998
Variational splines and Paley–Wiener spaces on combinatorial graphs
I Pesenson
Constructive Approximation 29 (1), 1-21, 2009
522009
Sampling of band-limited vectors
I Pesenson
Journal of Fourier Analysis and Applications 7 (1), 93-100, 2001
492001
Recovery of band-limited functions on manifolds by an iterative algorithm
H Feichtinger, I Pesenson
Contemporary Mathematics 345, 137-152, 2004
352004
An approach to spectral problems on Riemannian manifolds
I Pesenson
Pacific J. of Math 215 (1), 183-199, 2004
342004
Best approximations in a space of the representation of a Lie group
IZ Pesenson
Doklady Akademii Nauk 302 (5), 1055-1058, 1988
291988
Paley-Wiener approximations and multiscale approximations in Sobolev and Besov spaces on manifolds
I Pesenson
Journal of Geometric Analysis 19 (2), 390-419, 2009
282009
On interpolation spaces on Lie groups
IZ Pesenson
Doklady Akademii Nauk 246 (6), 1298-1303, 1979
261979
Bernstein-Nikolskii inequalities and Riesz interpolation formula on compact homogeneous manifolds
IZ Pesenson
arXiv preprint arXiv:1403.4561, 2014
252014
A reconstruction method for band-limited signals on the hyperbolic plane
H Feichtinger, I Pesenson
arXiv preprint arXiv:1105.2858, 2011
252011
The trace problem for vector fields satisfying Hörmander's condition
S Berhanu, I Pesenson
Mathematische Zeitschrift 231 (1), 103-122, 1999
241999
Variational splines on Riemannian manifolds with applications to integral geometry
I Pesenson
Advances in Applied Mathematics 33 (3), 548-572, 2004
232004
Poincaré and Plancherel--Polya Inequalities in Harmonic Analysis on Weighted Combinatorial Graphs
H Fuhr, IZ Pesenson
SIAM Journal on Discrete Mathematics 27 (4), 2007-2028, 2013
222013
Deconvolution of band limited functions on non-compact symmetric spaces
I Pesenson
arXiv preprint arXiv:1108.5634, 2011
222011
Deconvolution of band limited functions on non-compact symmetric spaces
I Pesenson
arXiv preprint arXiv:1108.5634, 2011
222011
The system can't perform the operation now. Try again later.
Articles 1–20